# SDR SWAA2022012016923

- Difficulty date: April 11, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,435 hours, 24,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BULKHEAD SUPPORT ANGLE STA 500D LBL 24- RBL 24; WL 157 / NO ALLOWABLE DAMAGE LISTED IN SRM; PART TO BE REPLACED PER SRM 51-10-02-0G-0; ITEM 9; REMOVED DAMAGED BULKHEAD SUPPORT AT F/S 500D; LBL 24 TO RBL 24 AND LOCATED AND DRILLED AND INSTALLED REPLACEMENT SUPPORT PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0. 87607U 20/APR/17
